# SDR SWAA2023012789009

- Difficulty date: January 6, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER ASSIST HANDLE BROKEN<[01] REMOVED R-1 DOOR UPPER ASSIST HANDLE AS PER AMM 52-41-31-000-=802;[02] VERIFIED STEP #1;[03] OK TO INSTALL. ASSIST HANDLE;[04] INSTALLEED R-1 DOOR UPPER ASSIST HANDLE AS PER AMM 52-41-31-400-=802;[05] VERIFIED STEP #4
